Had history of irregular period....... Last month due to some urgent work took some pills to postpone my periods "Which was already delayed"........when I stop taking the pills period comes after 3 days.........but this month seen a great problem......have seen some kind of Brown discharge instead of white discharge......
Like the answers? Chat privately with the doctor of your choice
Did you have any tests conducted for your irregular periods? were you under some medication for irregular periods? White discharge can not be your regular period as it may be due to infection.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.